Library Header Image
LSE Research Online LSE Library Services

Projecting an extended formulation for mixed-integer covers on bipartite graphs

Conforti, Michele, Wolsey, Laurence A. and Zambelli, Giacomo (2010) Projecting an extended formulation for mixed-integer covers on bipartite graphs. Mathematics of Operations Research, 35 (3). pp. 603-623. ISSN 0364-765X

Full text not available from this repository.
Identification Number: 10.1287/moor.1100.0454


We consider the mixed-integer version of bipartite vertex cover. This is equivalent to a mixed-integer network dual model, introduced recently, that generalizes several mixed-integer sets arising in production planning. We derive properties of inequalities that are valid for the convex hull of the mixed-integer bipartite covers by projecting an extended formulation onto the space of the original variables. This permits us to give a complete description of the facet-inducing inequalities of the double mixing set and of the continuous mixing set with flows, two mixed-integer sets that generalize several models studied in the literature.

Item Type: Article
Official URL:
Additional Information: © 2010 Informs
Divisions: Management
Subjects: Q Science > QA Mathematics
Sets: Departments > Management
Date Deposited: 21 Jan 2011 12:30
Last Modified: 20 Jun 2021 01:46

Actions (login required)

View Item View Item